Advertisement

Results in Mathematics

, Volume 71, Issue 1–2, pp 241–250 | Cite as

Triviality of Compact m-Quasi-Einstein Manifolds

  • Abdênago A. Barros
  • José N. V. GomesEmail author
Article
  • 120 Downloads

Abstract

The goal of this note is to show that a compact m-quasi-Einstein manifold \({(M^{n}, g, X, \lambda)}\) has the vector field X identically zero provided that \({(M^{n}, g)}\) is an Einstein manifold.

Mathematics Subject Classification

Primary 53C25 53C20 53C21 Secondary 53C24 

Keywords

Quasi-Einstein metrics Einstein manifold generalized quasi-Einstein manifold 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Barros A., Gomes J.N.: A compact gradient generalized quasi-Einstein metric with constant scalar curvature. J. Math. Anal. Appl. (Print) 401, 702–705 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Barros A., Gomes J.N., Ribeiro E.: A note on rigidity of the almost Ricci soliton. Arch. Math. 100, 481–490 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Barros A., Ribeiro E. Jr: Some characterizations for compact almost Ricci solitons. Proc. Am. Math. Soc. 140, 1033–1040 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Barros A., Ribeiro E. Jr: Characterizations and integral formulae for generalized quasi-Einstein metrics. Bull. Braz. Math. Soc. 45, 325–341 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Barros A., Ribeiro E. Jr, Silva J.F.: Uniqueness of quasi-Einstein metrics on 3-dimensional homogeneous Riemannian manifolds. Differ. Geom. Appl. 35, 60–73 (2014)CrossRefzbMATHGoogle Scholar
  6. 6.
    Besse A.: Einstein Manifolds. Springer, Berlin (1987)CrossRefzbMATHGoogle Scholar
  7. 7.
    Case J., Shu Y., Wei G.: Rigidity of quasi-Einstein metrics. Differ. Geom. Appl. 29, 93–100 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hamilton, R.: The Ricci Flow on Surfaces. Contemporary Mathematics, vol. 71, pp. 237–262. AMS, Providence (1988)Google Scholar
  9. 9.
    Kazdan J., Warner F.: Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvature. Ann. Math. 101, 317–331 (1975)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Pigola, S., Rigoli, M., Rimoldi, M., Setti, A.: Ricci Almost Solitons. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) X, 757–799 (2011)Google Scholar

Copyright information

© Springer International Publishing 2016

Authors and Affiliations

  1. 1.Departamento de MatemáticaUFCFortalezaBrazil
  2. 2.Departamento de MatemáticaUFAMManausBrazil

Personalised recommendations